I have been under the care of my PCP for Fibromyalgia. I have thus far been able to control it with diet, exercise, and the occasional Tramadol for the days I can't move (usually once a month). I have had the worst flare ever the past week, and it just won't let up. So, for about five days in a row, I took one Tramadol in the midday. This was Monday, Wednesday, Thursday, Friday, and Sunday. Today is Wednesday and I haven't had any since then. Ever since Monday, I have been a wreck. Sleeplessness (which I've had) is way worse, I am so anxious my skin feels like it's crawling, and I will cry at the drop of a hat. I have an appointment with the rheumatologist on Monday but I can't take this anxiety anymore. I don't understand what is happening. I know Tramadol can be addictive, but I've never had a problem quitting it before and despite the anti anxiety properties, I only take it when I am in pain. I am in pain while typing this but scared to take another one if this is what withdrawal is like.
I agree. This doesnt sound like it stems from the tramadol. I know of so many people all around the country who have been having bad flares these last couple of weeks (including myself!) It makes you wonder, doesnt it? I dont think that by taking just one a day, on occasion like you have been, would cause withdrawals. It sounds like something else is going on. Is the Ativan helping at all? If it is helping then you are likely just having anxiety. Continuous chronic pain is not good for the body and it can increase several hormones like cortisol and adrenaline which can cause increased anxiety. It may be that you are not taking enough to control your pain and that increased pain level is taking its toll on your body.
Increased severe pain can cause increased heart rate and blood pressure, rapid respirations, cold hands and feet along with feelings of anxiety, sleeplessness and emotional problems like irritability and depression so I wonder if it is just lack of good pain control leading to your symptoms.
Hi, i'm hoping that by now you are feeling more comfortable and that the Ativan is helping? Tramadol can affect people very differently. I have a friend who takes one capsule a day, and he 'can't' quit, because he gets 'brain zaps' which he's unable to deal with. You could be experiencing withdrawal symptoms, although it is unlikely, but the Ativan will help with this. Tramadol can/will affect your sleeping, it is a common side effect. I'm glad you have an appointment coming up, it is important that you get something to control your pain, and hopefully this will make you feel more stable emotionally.
You would be better off taking tylenol, that stuff is not helpful for pain. Also if you have been taking narcartoics it will take you straight to withdrawal. If your Dr. lets you suffer get another one. Why pay someone to let you suffer, fibromayalgia gets worse every year, summertime makes you think your in remission but winter time is hell. I am 18 yrs. into having fibromyalgia.If I was'nt rearing my grandson I would stop all medication and let myself die. I am on roxi's 30mg.,5x a day. That is just my breakthrough pain meds, cause I refuse the duragisic patches. They worked for about 2yrs., but induced diabietis.Get a dr. that won't make you suffer while he's smiling all the way to the bank.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Depression - Today has been really difficult. I'm so drained lately, and I know that exercise would?
Posted 15 Apr 2012 • 7 answers
Posted 19 Oct 2013 • 1 answer
Posted 12 Dec 2015 • 2 answers
Posted 5 Apr 2016 • 2 answers